# SDR UPS98827141

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302314
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE-N/A, FL 350 CARGO SMOKE LIGHT ILLUMINATED ALL POSITIONS INCLUDING NORMAL AND OFF / COMPLIED WITH AOM EXCEPT FOR FIRE BOTTLES.  REMOVED AND REPLACED NR 3, 4, 6 SMOKE DETECTORS AND AMPLIFIER.  FERRIED TO SDF FOR FWD ENTRY DOOR REPAIR.  SMOKE DETECTOR SYSTEM TO BE RETESTED AT SDF.
